# SDR UALA2012122807438

- Difficulty date: December 28, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 78,652 hours, 22,871 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126U1
- Part serial: 1022
- Condition: Unwanted Deploy
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 4L HARD TO DISARM.  THE PROBLEM, BLEW SLIDE ON DOOR 4L.  REPLACED SLIDE.
